[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Leg cramps

I agree. :) But please note that I didn't say anything
about taking *supplements*. I just said make sure you
are getting enough, meaning diet-wise (I wouldn't tell
someone they needed to take a supplement - that is a
hot topic). Many foods contain these items and other
things in excess will leach them from your system - an
excess of one thing may lead to a deficiency in
another. Always best to rely on a well rounded/balanced
diet before trying supplements anyway. But enough
rambling from me! :)

That must really stink that you can't do the quinine or
potassium. :(

Jan said:
But, beware that you do not have kidney disease which
can result in too much
potassium since the excess does not get peed out and
the potassium regulates
the heart rate possibly causing a heart attack. Before
adding some of these
supplements, make sure your lab results are within
range - or deficient.
Since I'm on a very limited potassium diet, and do get
the leg cramps
occasionally, I cannot add potassium and cannot take
the Quinine which
helps. YMMV (~_^)
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml